The behavior of the volatility implicit in the prices of stock index options
Theodore E. Day and
Craig M. Lewis
Journal of Financial Economics, 1988, vol. 22, issue 1, 103-122
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (56)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(88)90024-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:22:y:1988:i:1:p:103-122
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().